MAUDE Adverse Event Report: ARTHREX, INC. LOCKING MEDIAL HOOK PLATE, SS, 3H; BONE FIXATION PLATE

ARTHREX, INC. LOCKING MEDIAL HOOK PLATE, SS, 3H; BONE FIXATION PLATE
Model Number LOCKING MEDIAL HOOK PLATE, SS, 3H
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 1/9/2023, it was reported by a sales representative via email that an ar-8943h-03 locking deltoid avulsion plate distal holes were off center and appeared to be damaged.Surgeon was unable to screw the locking guide into the plate as it kept cross threading.This was discovered during a talus oats procedure on (b)(6) 2023.Additional information received on 1/9/2023: case was completed using another ar-8943h-03 locking deltoid avulsion plate.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The most likely cause for the reported failure can be attributed to a manufacturing issue; however, due to the device not being returned, we are unable to confirm the reported event.

Brand Name
LOCKING MEDIAL HOOK PLATE, SS, 3H
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19485820
Report Number1220246-2024-05284
Device Sequence Number20840707
Product Code HRS
UDI-Device Identifier00888867052703
UDI-Public00888867052703
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K141478
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLOCKING MEDIAL HOOK PLATE, SS, 3H
Device Catalogue NumberAR-8943H-03
Device Lot Number5261610
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2023
Initial Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown